Jump to content
CrazyBoards.org

Orthostatic hypotension


Recommended Posts

I believe I am having episodes of this. I stand up, get dizzy and completely black out. I end up leaning on something or even on the floor until my vision comes back. I had bad orthostatic hypotension when I was on a high dose of Zoloft, I completely passed out a few times. It’s not as bad as it was then but it’s getting close to it.

Any thoughts? I don’t really want to change my meds as I am finally feeling stable. I will bring it up to my pdoc though.

Link to comment
Share on other sites

24 minutes ago, Juniper29 said:

 Any thoughts? I don’t really want to change my meds as I am finally feeling stable. I will bring it up to my pdoc though.

Yes, I would recommend calling pdoc ASAP and let them know.....You may need a complete physical work-up to determine the cause.

I know you said you don't want to change your meds now, but SSRIs and atypical anti-psychotics can potentially cause orthostatic hypotension:     https://www.ncbi.nlm.nih.gov/pmc/articles/PMC2493295/

Edited by CrazyRedhead
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...